# SDR AALA202501240199

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 42,868 hours, 17,000 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR STICKS AT BOTTOM AND IS VERY DIFFICULT TO OPEN. MAINTENANCE FOUND SCREWS PROTRUDING ON FRAME AND TIGHTENED SCREWS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
